# SDR SWAA961010

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK PER BOEING M/M.
